MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 GLOBAL UNITE HEAD 48X18 ECC; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS

DEPUY IRELAND - 9616671 GLOBAL UNITE HEAD 48X18 ECC; GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Model Number 1100-48-610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Nerve Damage (1979); Pain (1994); Loss of Range of Motion (2032); Numbness (2415); Paresthesia (4421)
Date of Event 09/03/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical adverse event received for pain in shoulder region after shoulder replacement; chronic pain.Event is not serious and is considered mild.Event is possibly related to procedure.Event is not related to device.Date of implant: (b)(6) 2020.Date of event: (b)(6) 2020.(right shoulder).Treatment: initial work up for infection with blood work.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Patient underwent a successful anatomic shoulder arthroplasty on (b)(6) 2020.Post-operative clinic visit on (b)(6) 2020 states she is having brachial plexopathy symptoms along the c6 dermatome (pain and decreased sensation to be captured as nerve injury).On (b)(6) 2021, the patient continues to have strength and range of motion limitations requiring more physical therapy.She has lateral shoulder pain over the lateral acromion/subacromial space.Xray review shows some ¿minor stress shield related resorption of medial humeral calcar when compared to previous xrays¿.Clinic visit on (b)(6) 2022 states she has ongoing pain and in 4 weeks will have blood drawn to check crp, esr and wbc for potential infection as the source of her pain.The numbness and tingling on the radial aspect of the right forearm and tip of the thumb is still present and likely to not improve.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned to depuy synthes for evaluation.All available x-rays were reviewed, and no evidence of implant fracture, disassociation, or anything indicative of a device nonconformance was found.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Based on the inability to find any nc¿s against the provided product code/lot code combination, it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.

Brand Name
GLOBAL UNITE HEAD 48X18 ECC
Common Device Name
GLOBAL UNITE IMPLANTS : HUMERAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15951432
Report Number1818910-2022-24951
Device Sequence Number6419285
Product Code HSD
UDI-Device Identifier10603295004615
UDI-Public10603295004615
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K170748
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1100-48-610
Device Catalogue Number110048610
Device Lot NumberJ66W89
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2022
Supplement Date Received by Manufacturer12/01/2022
01/20/2023
Initial Report FDA Received Date12/09/2022
Supplement Report FDA Received Date12/14/2022
01/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CROSSLINK ANCHOR PG GLENOID 48; DEPUY/CMW 2G; GLBL UNITE ANT BODY 135 SZ 12; GLOBAL UNITE STD STEM SZ 12
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight95 KG